# SDR UHLA201604130169

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 16,032 hours, 11,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT LOCK IN OPEN POSITION.  ADJUSTED L1 DOOR HINGE TRIM IAW AMM 25-23-01.
